About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 1, Pages 27-46
http://dx.doi.org/10.1155/S1048953301000041

Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence

1Kyiv University (National), Department of Mathematics, Kyiv 252601, Ukraine
2Queensland University of Technology, School of Mathematical Sciences, GPO Box 2434, Brisbane Q 4001, Australia

Received 1 October 1999; Revised 1 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper establishes the rate of convergence (in the uniform Kolmogorov distance) for normalized additive functionals of stochastic processes with long-range dependence to a limiting Rosenblatt distribution.